# SDR HALA2015050100067

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 97,329 hours, 17,320 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 4577
- Condition: Failed
- Location: Right
- Part time: 46,015 hours, 8,240 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FUMES AND SMOKE IN CABIN.  ACCOMPLISHED VISUAL INSPECTION OF COCKPIT, CABIN AND E AND E COMPARTMENTS, NO DEECTS NOTED.  ACCOMPLISHED VISUAL CHECK OF LT AND RT ENGINES AND APU, NO DEFECTS NOTED.  ACCOMPLISHED FIM 71-08, TREE 814 UP TO STEP D.  NO DEFECTS NOTED.  RAN ENGINES AND APU WITH RT PACK OFF,  NO DEFECTS NOTED.  TROUBLESHOOTING FOUND RT ACM FROZEN AND INOPERATIVE, AIR CONDITIONING PACKS.  REMOVED & INSTALLED RT ACM IAW AMM 21-51-03, OPS CHECK GOOD, NO ODOR IN CABIN.
